# SDR CA970506015

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Link
- Part number: 1015210243
- Condition: Worn
- Part time: 1,663 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PLAY IN TORQUE LINKS.  ATTACHMENT HOLES ELONGATED.  REPLACED.
